# SDR AALA20170129008

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 49,841 hours, 24,934 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 112T176112
- Condition: Corroded
- Location: Rt Wing
- Part time: 49,841 hours, 24,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND WING OUTBOARD FLAP CENTER HINGE FITTING. REPLACED HINGE FITTING PER CMM 27-50-02.
